# SDR DALA2025011600362

- Difficulty date: December 16, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR TRESHOLD LOCATED AT BETWEEN STA 440 TO STA 492, RBL 24 AND WL 156. REMOVED AND INSTALLED FWD CARGO DOOR THRESHOLD WEB FROM STA 440- STA 492.4 RBL 24 WL 156 IAW B737 SRM 51-40-02-0G AND BOEING DRAWING #143A8330, REV: A.
